# SDR SWIA201230598

- Difficulty date: April 21, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 29,884 hours, 41,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT EMERGENCY LIGHT AT ROW 9 IS INOPERATIVE.  (FLT 5358)  REPAIRED BROKEN WIRE AT 9BC AS NEEDED.
